International Journal of Finance, Insurance and Risk Management ISSN: 2047-0916

Minimax Theorem and Nash Equilibrium

Manuel Alberto M. Ferreira, Marina Andrade, Maria Cristina Peixoto Matos, José António Filipe, Manuel Pacheco Coelho
International Journal of Finance, Insurance and Risk Management, Volume 2, Issue 1, 36, 2012
DOI: 10.35808/ijfirm/30

Abstract:

Two important results in Economics, the Minimax Theorem and the Nash Equilibrium are presented together with their mathematical fundaments. The results are obtained in the field of Functional Analysis.


Cite Article (APA Style)